# SDR SIMA20210516006

- Difficulty date: May 16, 2021
- Submitted: June 22, 2021
- Operation: Air carrier
- Aircraft: N663AR
- Make and model: Emb EMB-145LR
- Aircraft serial: 145778
- Aircraft time: 41,272 hours, 36,343 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Exterior Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR LEFT FORWARD EMERGENCY LIGHT INOP.  REPLACED BATTERY ASSY AND CHARGER IAW AMM 33-50-04 OPS CHECK GOOD
